# SDR N8TA02081901

- Difficulty date: July 29, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757256
- Aircraft serial: 26244
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN OUTER SKIN STA 758, 2 INCHES ABOVE STR 16L.  AFTER BLEND, GOUGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-01.  INTERIM REPAIR DOUBLER, DETAILED PER ER 02-0887 PG 1-14.
